MathSciNet Relay Station
MathSciNet bibliographic data
MR1278890 76U05 (35Q99 76C99 86A05 86A10)
Bourgeois, Alfred J.; Beale, J. Thomas Validity of the quasigeostrophic model for large-scale flow in the atmosphere and ocean. SIAM J. Math. Anal. 25 (1994), no. 4, 1023–1068.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement